MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 06/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.Lot history review revealed a total of three (3) complaints related to allegations of reocclusion for corporate lot number gfbv0470, which includes this complaint.A dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the actual sample was not returned for evaluation.It is known that approximately 12 months after the index procedure, the patient¿s left superficial femoral artery (sfa) was reportedly reoccluded via dus imaging.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.However, the lack of further information or the returned sample prevents both confirmation of the reported event and identification of a root cause(s).Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left femoral artery.Approximately 12 months after the index procedure, the patient¿s left femoral artery was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.

Brand Name
LUTONIX 035 DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8902282
Report Number3006513822-2019-00109
Device Sequence Number243103
Product Code ONU
UDI-Device Identifier00801741123269
UDI-Public(01)00801741123269
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Model Number9004
Device Catalogue NumberLX351306605F
Device Lot NumberGFBV0470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight59